My husband has had PD since 2007 and PD dementia since 2017. Over the last few weeks he has suddenly got worse. Hallucinating every night and very confused at times. Blood tests are all normal so no infection. Any ideas please?
A warm welcome to the forum.
I’m really sorry to here that your husband’s condition has deteriorated. Unfortunately, hallucinations happens at a later stages of Parkinson’s and they may be a side effect of Parkinson’s medication, but not for everyone who takes them. However, it depends on the exact type of medication, the dose and the person taking them.
In general, hallucinations and delusions can be treated. They should improve with the right treatment and medication, therefore, I’d suggest that you seek medical advice from your husband’s GP or Parkinson’s nurse. We have more information on this via our website here - https://www.parkinsons.org.uk/information-and-support/hallucinations-and-delusions-side-effect.
We also have a team of friendly advisers via our helpline who have a vast amount of knowledge on hallucinations and dementia and they’d be happy to offer you more support on this. Please give us a call on for free on 0808 800 0303 or email us [email protected].
I hope all you find this helpful.